# SDR 00FDEA00296

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 8,741 hours, 4,072 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 636004591
- Part serial: 2608
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, NR 1 ENGINE N2 GAUGE APPEAR TO STICK ABOUT 80 PERCENT ON SUB ENGINE RUN-UP.  REMOVED AND REPLACED NR 1 ENGINE N2 IND PER A MM 77-12-21-4.  OK TO CONTINUE.
